# SDR HEEA107919

- Difficulty date: February 4, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 19,979 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7665009805110
- Condition: Malfunctioned
- Location: Flight Cont Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING AND AFTER LANDING ON OFFSHORE HELIPORT DECK, WHEN PUTTING COLLECTIVE DOWN TO FLAT PITCH, COLLECTIVE WOULD NOT STAY DOWN; EVEN WITH COLLECTIVE TRIM RELEASED AND SWITCH OFF.  AFTER ATTEMPTING A NUMBER OF TIMES TO GET COLLECTIVE TO STAY DOWN  THE FORCES REVERSED, THEN COLLECTIVE WANTED TO STAY DOWN AND REQUIRED MORE THAN NORMAL FORCE TO LIFT FROM FLAT PITCH.  AIRCRAFT WAS SHUT DOWN AND MAINTENANCE WAS NOTIFIED.  COLLECTIVE TRIM SYSTEM WAS APPARENTLY WORKING PROPERLY, AND WAS CHECKED AGAIN  AFTER SHUTDOWN.  AIRCRAFT WAS NOT RESTARTED AND LEFT TIED DOWN AND SECURED OFFSHORE.  MAINTENANCE REPLACED ALL THREE MAIN ROTOR SERVOS S/N 0679X, 0754 AND 0752.
